# SDR 99ZZZM593

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER SKIN, INBOARD STIFFENER BETWEEN RIBS 8/9 TAG ANGLE CRACKED AFT END OF STIFFENER.  REPLACED SAID TAG ANGLE AND FOUND SERVICEABLE.  (M)
